Alert archive / Massachusetts / Storm Watches in 2014

Storm Watch 3, NWS Boston/Norton, MA

October 31, 2014

NWS Boston/Norton, MA issued this storm watch at Oct 31, 2014, 10:01 AM EDT. It took effect at Nov 1, 2014, 6:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 31, 2014, 10:01 AM EDT (14:01 UTC)
In effect from
Nov 1, 2014, 6:00 AM EDT
Expired
Nov 1, 2014, 4:28 AM EDT
In force
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

549 
WHUS71 KBOX 311401
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1001 AM EDT FRI OCT 31 2014

...HIGH LIKELIHOOD OF STORM FORCE WINDS ON THE EASTERN
MASSACHUSETTS WATERS SATURDAY AFTERNOON THROUGH SUNDAY...

.STORM FORCE WINDS ARE EXPECTED AS LOW PRESSURE MOVES UP THE EAST
COAST FROM THE CAROLINAS AND INTENSIFIES AS IT PASSES EAST OF
SOUTHERN NEW ENGLAND SATURDAY NIGHT. THESE WINDS ARE MORE LIKELY
TO OCCUR ON THE EASTERN MASSACHUSETTS COASTAL WATERS...BUT THERE
IS POTENTIAL FOR THESE WINDS TO OCCUR ON THE WATERS SOUTH OF RHODE
ISLAND AND MASSACHUSETTS AS WELL.

ANZ231>234-250-312215-
/O.CAN.KBOX.SC.Y.0118.141101T0400Z-141101T1000Z/
/O.CAN.KBOX.GL.A.0018.141101T1000Z-141103T1000Z/
/O.NEW.KBOX.SR.A.0003.141101T1000Z-141102T1800Z/
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
1001 AM EDT FRI OCT 31 2014

...THE GALE WATCH HAS BEEN UPGRADED TO A STORM WATCH IN EFFECT
FROM SATURDAY MORNING THROUGH SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS UPGRADED THE GALE
WATCH TO A STORM WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING
THROUGH SUNDAY AFTERNOON.

* WINDS AND SEAS...NORTH WINDS 30 TO 40 KT WITH GUSTS UP TO 50 
  KT. SEAS 16 TO 21 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF
48 TO 63 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC
TIMING AND/OR LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO
PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO
CONSIDER ALTERING THEIR PLANS.

&&

$$

ANZ235-237-254>256-312215-
/O.CAN.KBOX.SC.Y.0118.141101T0000Z-141101T1000Z/
/O.CAN.KBOX.GL.A.0018.141101T1000Z-141103T1000Z/
/O.NEW.KBOX.SR.A.0003.141101T1000Z-141102T1800Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
1001 AM EDT FRI OCT 31 2014

...THE GALE WATCH HAS BEEN UPGRADED TO A STORM WATCH IN EFFECT
FROM SATURDAY MORNING THROUGH SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS UPGRADED THE GALE
WATCH TO A STORM WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING
THROUGH SUNDAY AFTERNOON.

* WINDS AND SEAS...NORTH WINDS 30 TO 40 KT WITH GUSTS UP TO 50 
  KT. SEAS 11 TO 16 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF
48 TO 63 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC
TIMING AND/OR LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO
PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO
CONSIDER ALTERING THEIR PLANS.

&&

$$

ANZ230-236-251-312215-
/O.CAN.KBOX.GL.A.0018.141101T1000Z-141103T1000Z/
/O.NEW.KBOX.SR.A.0003.141101T1000Z-141102T1800Z/
BOSTON HARBOR-NARRAGANSETT BAY-MASSACHUSETTS BAY AND IPSWICH BAY-
1001 AM EDT FRI OCT 31 2014

...THE GALE WATCH HAS BEEN UPGRADED TO A STORM WATCH IN EFFECT
FROM SATURDAY MORNING THROUGH SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS UPGRADED THE GALE
WATCH TO A STORM WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING
THROUGH SUNDAY AFTERNOON.

* WINDS AND SEAS...NORTH WINDS 25 TO 35 KT WITH GUSTS UP TO 50 
  KT. SEAS 11 TO 16 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF
48 TO 63 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC
TIMING AND/OR LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO
PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO
CONSIDER ALTERING THEIR PLANS.

&&

$$

RLG

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
3 follow-up statements
646 
WHUS71 KBOX 311942
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
342 PM EDT FRI OCT 31 2014

...STORM FORCE WINDS EXPECTED ACROSS THE EASTERN MASSACHUSETTS
WATERS SATURDAY AFTERNOON THROUGH SUNDAY...

.STORM FORCE WINDS ARE EXPECTED AS LOW PRESSURE MOVES UP THE EAST
COAST FROM THE CAROLINAS AND INTENSIFIES AS IT PASSES EAST OF
SOUTHERN NEW ENGLAND SATURDAY NIGHT INTO MIDDAY SUNDAY.

STORM FORCE WINDS ARE MORE LIKELY TO OCCUR ON THE EASTERN
MASSACHUSETTS COASTAL WATERS /WHERE STORM-WARNINGS HAVE BEEN
ISSUED/...BUT THERE IS THE POTENTIAL FOR THESE WINDS TO ALSO
OCCUR ON THE WATERS SOUTH OF RHODE ISLAND AND MASSACHUSETTS 
/A STORM-WATCH CONTINUES FOR THE SOUTHERN WATERS/.

ANZ230-231-250-251-254-010345-
/O.UPG.KBOX.SR.A.0003.141101T1000Z-141102T1800Z/
/O.NEW.KBOX.SR.W.0005.141101T2200Z-141102T2200Z/
BOSTON HARBOR-CAPE COD BAY-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
342 PM EDT FRI OCT 31 2014

...STORM WARNING IN EFFECT FROM 6 PM EDT SATURDAY TO 5 PM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A STORM
WARNING...WHICH IS IN EFFECT FROM 6 PM EDT SATURDAY TO 5 PM EST
SUNDAY. THE STORM WATCH IS NO LONGER IN EFFECT.

* WINDS AND SEAS...NORTH WINDS 30 TO 40 KT WITH GUSTS UP TO 50 KT.
  SEAS 17 TO 22 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$

ANZ232>237-255-256-010345-
/O.CON.KBOX.SR.A.0003.141101T1000Z-141102T1800Z/
NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-
NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
342 PM EDT FRI OCT 31 2014

...STORM WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
SUNDAY AFTERNOON...

* WINDS AND SEAS...NORTH WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT.
  SEAS 6 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF
48 TO 63 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC
TIMING AND/OR LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO
PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO
CONSIDER ALTERING THEIR PLANS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
071 
WHUS71 KBOX 010246
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1046 PM EDT FRI OCT 31 2014

...STORM FORCE WINDS EXPECTED ACROSS THE EASTERN MASSACHUSETTS
WATERS SATURDAY AFTERNOON THROUGH SUNDAY...

.STORM FORCE WINDS ARE EXPECTED AS LOW PRESSURE MOVES UP THE EAST
COAST FROM THE CAROLINAS AND INTENSIFIES AS IT PASSES EAST OF
SOUTHERN NEW ENGLAND SATURDAY NIGHT INTO MIDDAY SUNDAY.

STORM FORCE WINDS ARE MORE LIKELY TO OCCUR ON THE EASTERN
MASSACHUSETTS COASTAL WATERS WHERE STORM WARNINGS HAVE BEEN
ISSUED. THERE IS THE POTENTIAL FOR THE HIGHER WINDS TO ALSO OCCUR
ON THE WATERS SOUTH OF RHODE ISLAND AND MASSACHUSETTS. A STORM
WATCH CONTINUES FOR THE SOUTHERN WATERS.

ANZ230-231-250-251-254-011100-
/O.CON.KBOX.SR.W.0005.141101T2200Z-141102T2200Z/
BOSTON HARBOR-CAPE COD BAY-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
1046 PM EDT FRI OCT 31 2014

...STORM WARNING REMAINS IN EFFECT FROM 6 PM EDT SATURDAY TO 5 PM
EST SUNDAY...

* WINDS AND SEAS...NORTH WINDS 30 TO 40 KT WITH GUSTS UP TO 50 
  KT. SEAS 17 TO 22 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$

ANZ232>237-255-256-011100-
/O.CON.KBOX.SR.A.0003.141101T1000Z-141102T1800Z/
NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-
NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
1046 PM EDT FRI OCT 31 2014

...STORM WATCH REMAINS IN EFFECT FROM 6 AM EDT SATURDAY THROUGH
SUNDAY AFTERNOON...

* WINDS AND SEAS...NORTH WINDS 25 TO 35 KT WITH GUSTS UP TO 45 
  KT. SEAS 6 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF
48 TO 63 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC
TIMING AND/OR LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO
PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO
CONSIDER ALTERING THEIR PLANS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
493 
WHUS71 KBOX 010828
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
428 AM EDT SAT NOV 1 2014

...STORM FORCE WINDS EXPECTED ACROSS THE EASTERN MASSACHUSETTS
WATERS SATURDAY AFTERNOON THROUGH SUNDAY...

.STORM FORCE WINDS ARE EXPECTED AS LOW PRESSURE MOVES UP THE EAST
COAST FROM THE CAROLINAS AND INTENSIFIES AS IT PASSES EAST OF
SOUTHERN NEW ENGLAND SATURDAY NIGHT INTO MIDDAY SUNDAY.

STORM FORCE WINDS ARE EXPECTED ACROSS THE EASTERN MASSACHUSETTS
COASTAL WATERS TO SOUTH OF NANTUCKET AND MARTHAS VINEYARD...WHERE
STORM WARNINGS HAVE BEEN ISSUED. GALE WARNINGS ARE IN EFFECT FOR
THE REMAINING WATERS...INCLUDING BOSTON HARBOR AND NARRAGANSETT
BAY.

ANZ230-011630-
/O.CAN.KBOX.SR.W.0005.141101T2200Z-141102T2200Z/
/O.NEW.KBOX.GL.W.0024.141101T2200Z-141102T2200Z/
BOSTON HARBOR-
428 AM EDT SAT NOV 1 2014

...GALE WARNING IN EFFECT FROM 6 PM EDT THIS EVENING TO 5 PM EST
SUNDAY...
...STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 PM EDT THIS EVENING TO 5 PM
EST SUNDAY. THE STORM WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTH WINDS 20 TO 25 KT WITH GUSTS UP TO 40 
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ233>237-256-011630-
/O.UPG.KBOX.SR.A.0003.141101T1000Z-141102T1800Z/
/O.NEW.KBOX.GL.W.0024.141101T1500Z-141102T2200Z/
VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-
BLOCK ISLAND SOUND-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
428 AM EDT SAT NOV 1 2014

...GALE WARNING IN EFFECT FROM 11 AM EDT THIS MORNING TO 5 PM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 11 AM EDT THIS MORNING TO 5 PM
EST SUNDAY. THE STORM WATCH IS NO LONGER IN EFFECT.

* WINDS AND SEAS...NORTH WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT.
  SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ232-255-011630-
/O.UPG.KBOX.SR.A.0003.141101T1000Z-141102T1800Z/
/O.EXB.KBOX.SR.W.0005.141101T2200Z-141102T1600Z/
NANTUCKET SOUND-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
428 AM EDT SAT NOV 1 2014

...STORM WARNING IN EFFECT FROM 6 PM EDT THIS EVENING TO 11 AM
EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A STORM
WARNING...WHICH IS IN EFFECT FROM 6 PM EDT THIS EVENING TO 11 AM
EST SUNDAY. THE STORM WATCH IS NO LONGER IN EFFECT.

* WINDS AND SEAS...NORTH WINDS 30 TO 40 KT WITH GUSTS UP TO 50 
  KT. SEAS 6 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$

ANZ250-251-254-011630-
/O.CON.KBOX.SR.W.0005.141101T2200Z-141102T2200Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
428 AM EDT SAT NOV 1 2014

...STORM WARNING REMAINS IN EFFECT FROM 6 PM EDT THIS EVENING TO
5 PM EST SUNDAY...

* WINDS AND SEAS...NORTH WINDS 30 TO 40 KT WITH GUSTS UP TO 50 
  KT. SEAS 16 TO 21 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$

ANZ231-011630-
/O.CON.KBOX.SR.W.0005.141101T2200Z-141102T2200Z/
CAPE COD BAY-
428 AM EDT SAT NOV 1 2014

...STORM WARNING REMAINS IN EFFECT FROM 6 PM EDT THIS EVENING TO
5 PM EST SUNDAY...

* WINDS AND SEAS...NORTH WINDS 25 TO 35 KT WITH GUSTS UP TO 50 
  KT. SEAS 8 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this storm watch went out at Oct 31, 7:46 AM EDT, 2 hours 15 minutes earlier.

Area forecast discussion, Oct 31, 7:46 AM EDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
746 AM EDT FRI OCT 31 2014

.SYNOPSIS...
DRY AND SEASONABLE CONDITIONS WILL CONTINUE TODAY AS HIGH PRESSURE
MOVES ACROSS NORTHERN NEW ENGLAND. A DEVELOPING COASTAL STORM
WILL MOVE UP THE COAST SATURDAY AND PASS OFFSHORE SATURDAY NIGHT
AND EARLY SUNDAY. HIGH PRESSURE BUILDS OVER THE EASTERN U.S. FOR
EARLY NEXT WEEK. ONE OR TWO COLD FRONTS MAY CROSS SOUTHERN NEW
ENGLAND WEDNESDAY AND THURSDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
745 AM UPDATE...

ONLY MINOR TWEAKS TO THE FORECAST THIS MORNING.

PREVIOUS DISCUSSION...

AREA OF LOW TO MID LEVEL CLOUDS REMAIN ACROSS CENTRAL AND EASTERN
AREAS AT 07Z...THOUGH NOTING SOME CLEARING ACROSS THE CT VALLEY AS
WELL AS ALONG THE S COAST ON LATEST IR SATELLITE LOOP. NAM AND GFS
BUFKIT SOUNDINGS INDICATING THAT THE 5-6KFT CEILINGS MAY BREAK UP
BRIEFLY AROUND MID TO LATE MORNING BEFORE REDEVELOPING AS NE WINDS
BRING IN INCREASING LOW LEVEL MOISTURE DURING THE AFTERNOON...
AGAIN ACROSS CENTRAL AND EASTERN AREAS.

LOW PRES MOVES SE OUT OF THE GREAT LAKES...THEN SECONDARY
DEVELOPMENT BEGINS OFF THE MID ATLC COAST. LOOKS LIKE MOST OF THE
DEEP MOISTURE WITH THE CYCLOGENESIS WILL REMAIN S OF THE REGION SO
HAVE KEPT A DRY FORECAST GOING. MAY SEE SOME SPRINKLES AND PATCHY
DRIZZLE DEVELOP LATE IN THE DAY ALONG THE E COAST...BUT NOT ENOUGH
TO MENTION AT THIS POINT.

EXPECT TEMPS TO ONLY RISE TO THE UPPER 40S ACROSS THE HIGHER
INLAND TERRAIN...THEN MAINLY IN THE 50S ELSEWHERE WITH THE
FRESHENING E-NE WINDS ESPECIALLY DURING THE AFTERNOON.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
TONIGHT...SHORT RANGE MODELS APPEAR TO BE IN BETTER AGREEMENT IN
THE DEVELOPMENT OF NOT ONE BUT TWO CENTERS OF LOW PRES AS H5 LONG
WAVE TROUGH DIGS ACROSS THE SE U.S. NOTING TWO STRONG UPPER LEVEL
JETS MOVING AROUND THE BASE OF THIS DIGGING TROUGH...THE FIRST
90-100 KT H3 JET AXIS WORKS NE OVERNIGHT. THIS WILL HELP
INTENSIFY THE FIRST LOW OFF THE MID ATLC COAST AROUND 12Z SAT.

AREA OF RAIN WILL WORK STEADILY NORTHWARD...ESPECIALLY AROUND OR
AFTER MIDNIGHT. WILL ALSO SEE NE WINDS INCREASE ALONG THE COAST
WITH GUSTS UP TO 25-30 KT...HIGHEST ALONG THE S COAST...CAPE COD
AND THE ISLANDS. BEST SHOT FOR PRECIP WILL BE ACROSS RI/E MA.

EXPECT OVERNIGHT LOWS TO RANGE FROM THE UPPER 30S OVER SW NH TO
BETWEEN 45 AND 50 ALONG THE COAST.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
BIG PICTURE...
DEEP AMPLITUDE TROUGHS ON BOTH COASTS SATURDAY WITH A RIDGE IN
BETWEEN. SHORTWAVE MOVING THROUGH THE EASTERN TROUGH GENERATES A
CUTOFF UPPER LOW WITH TWO JET STREAMS...A NORTHERN STREAM ALONG
THE CANADIAN BORDER AND A SOUTHERN STREAM MOVING WITH THE SHORT
WAVE. THE PATTERN SHIFTS EAST DURING THE WEEK WITH THE RIDGE
BUILDING OVER NEW ENGLAND. THE PATTERN THEN TRANSFORMS TO A MORE
ZONAL FLOW. REMAINS OF THE PACIFIC COAST TROUGH MOVE ACROSS NEW
ENGLAND MIDWEEK.

COLDER THAN NORMAL HEIGHTS WITH THE EASTERN TROUGH THIS WEEKEND.
HEIGHTS INCREASE TO NORMAL OR A LITTLE ABOVE NORMAL BY MIDWEEK.
THIS POINTS TO A COLDER THAN NORMAL WEEKEND...TRENDING TO NORMAL
TEMPERATURES BY MIDWEEK.

31/00Z GUIDANCE SUITE REMAINS IN DECENT OVERALL AGREEMENT. THERE
ALSO REMAIN SOME DIFFERENCES WITH TRACK...INTENSITY AND TIMING. AT
THIS POINT IT APPEARS SNOWFALL IS MOSTLY OFF THE TABLE AWAY FROM A
VERY BRIEF PERIOD LATE SATURDAY NIGHT ACROSS THE HIGHER TERRAIN.
EVEN THEN...IT WILL NOT AMOUNT TO MUCH. FAVORED A BLEND TO SMOOTH
OVER SOME OF THE MORE MINOR DIFFERENCES. THIS RESULTED IN VERY
GOOD CONTINUITY WITH THE PREVIOUS FORECAST.

THE DAILIES...

SATURDAY-SUNDAY...
COASTAL STORM CONTINUES TO BE INDICATED FOR SATURDAY AND EARLY
SUNDAY. SUPPORT COMES FROM TWO SETS OF FORCING MECHANISMS...
SUGGESTING A TWO-PART EVENT. INITIAL FORCING COMES FROM RIGHT
ENTRANCE REGION OF NORTHERN STREAM JET SATURDAY MORNING. THIS WILL
SEND A COASTAL WAVE OF LOW PRESSURE PAST SOUTHERN NEW ENGLAND
DURING THE DAY SATURDAY.

THE SECOND FORCING COMES FROM LEFT EXIT REGION OF JET SUPPORTING
A POTENT SHORTWAVE ROUNDING THE BASE OF THE EASTERN TROUGH LATE
SATURDAY/SATURDAY NIGHT. EVEN SO...MOST OF THE FRONTOGENETIC
FORCING WITH EACH SEGMENT IS FOCUSED OFFSHORE INTO THE MARITIMES
AND MAINE. THE WESTERN EDGE OF THIS FORCING SHOULD EXTEND INTO
SOUTHERN NEW ENGLAND WITH THE FIRST...AND POSSIBLY THE SECOND...OF
THE SEGMENTS. WE EXPECT RAIN SATURDAY AND SATURDAY NIGHT WITH
HIGHEST POPS OVER CAPE COD AND THE ISLANDS...LESSER VALUES NORTH
AND WEST.

STRONG PRESSURE GRADIENT AT THE SURFACE AND A 50 KNOT LOW LEVEL
JET WILL CONTRIBUTE TO WINDY CONDITIONS. THE STRONGEST WINDS WILL
BE OVER THE EASTERN/SOUTHEAST WATERS. STRONGEST LAND WINDS WILL BE
OVER THE OUTER CAPE AND ISLANDS...DIMINISHING FARTHER WEST. HAVE
FEATURED 45 KNOTS FOR THE STRONGEST WINDS AND 20-25 KNOTS IN THE
INTERIOR.

A COASTAL STORM WILL PASS US IN PIECES SATURDAY AND LATER
SATURDAY NIGHT...AS NOTED ABOVE. EXPECT PRECIPITATION TO DIMINISH
WEST TO EAST AFTER MIDNIGHT AND END ON THE MA EAST COAST AFTER
SUNRISE SUNDAY MORNING.

TEMPERATURES THROUGH MOST OF THIS STORM SHOULD REMAIN FAVORABLE
FOR ALL RAIN. AS THE WINDS SHIFT FROM NORTHEAST TO NORTHWEST
SATURDAY NIGHT...COLDER AIR WILL BE DRAWN IN WHICH COULD CHANGE
THE LAST SHOWERS OVER TO SNOW ACROSS THE HIGHER TERRAIN. ANY
ACCUMULATIONS SHOULD NOT BE MUCH MORE THAN A TRACE...WHERE IT
SNOWS AT ALL.

DRIER AIR SUNDAY WILL BRING CLEARING SKIES. COLD ADVECTION WILL
PROMOTE MIXING THROUGH AT LEAST 850 MB. WINDS IN THIS LAYER WILL
BE 35 TO 40 KNOTS...SO EXPECT NORTHWEST GUSTS TO AT LEAST THE
LOWER END OF THIS RANGE. WINDS DIMINISH SUNDAY NIGHT AS THE STORM
MOVES FARTHER AWAY.

MONDAY-TUESDAY...
HIGH PRESSURE BUILDS OVER THE REGION. MONDAY SHOULD BE SUNNY AS
THIS HIGH MOVES OVERHEAD. MIXING WILL AGAIN BRING INCREASED WIND
GUSTS DURING THE AFTERNOON. WINDS IN THE MIXED LAYER ARE EXPECTED
AROUND 30 KNOTS WITH POTENTIAL FOR A LITTLE STRONGER SPEEDS. WINDS
WILL DIMINISH WITH SUNSET.

THIS HIGH PRESSURE MOVES OFFSHORE TUESDAY. THIS WILL MAKE ROOM
FOR A WARM FRONT TO SWING PAST. SUFFICIENT LIFT AND MOISTURE TO
SUPPORT MID AND HIGH CLOUDS...BUT THE BEST WARM FRONTAL LIFT WILL
REMAIN TO OUR NORTH AND WEST SO EXPECT AT LEAST SOME SUN THROUGH
THE DAY.

WEDNESDAY-THURSDAY...
LOW CONFIDENCE ON MIDWEEK WEATHER. AT LEAST ONE TROUGH IN THE
ZONAL FLOW WILL SWING ACROSS THE REGION DURING THIS TIME. GFS AND
ECMWF ARE HINTING AT ONE ON WEDNESDAY...BUT SHOWING A MORE
SUBSTANTIAL TROUGH PASSING ON THURSDAY. THE FORECAST WILL HAVE
CLOUDS AND LOW-END CHANCE OR SLIGHT CHANCE POPS.

&&

.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /THROUGH TONIGHT/...

TODAY...HIGH CONFIDENCE. VFR. ANY LEFTOVER IFR CIGS IN PATCHY FOG
WILL IMPROVE BY 13Z.

TONIGHT...MODERATE CONFIDENCE. CONDITIONS DETERIORATE THROUGH THE
NIGHT TO MVFR-IFR FROM SOUTH TO NORTH WITH LOWEST CONDITIONS ALONG
THE COAST. EXPECT LIGHT RAIN ALONG THE S COAST AND INTO SE MA
AROUND OR AFTER MIDNIGHT...MOVING INTO THE REMAINDER MOST OF THE
REGION TOWARD DAYBREAK.

KBOS...HIGH CONFIDENCE IN TAF.

KBDL...HIGH CONFIDENCE IN TAF.

OUTLOOK...SATURDAY THROUGH TUESDAY...MODERATE CONFIDENCE.

SATURDAY-SUNDAY...IFR CIGS AND MVFR OR IFR VSBYS IN PERIODS OF RAIN
SATURDAY AND SATURDAY NIGHT. VFR AND DRIER WEATHER MOVE IN FROM WEST
TO EAST EARLY SUNDAY. NORTHEAST WINDS SATURDAY GUSTING 35-45 KNOTS
ON THE CAPE AND ISLANDS AND 25-35 KNOTS ACROSS THE COASTAL PLAIN.
WINDS SHIFT TO NORTH SATURDAY NIGHT AND NORTHWEST SUNDAY. GUSTS 40-
45 KNOTS ON THE CAPE AND ISLANDS...WITH 25-35 KNOTS ELSEWHERE ACROSS
SOUTHERN NEW ENGLAND.

MONDAY...VFR. DAYTIME WIND GUSTS WILL INCREASE TO NEAR 30 KNOTS
INLAND AND 35 KNOTS CAPE AND ISLANDS...DIMINISHING TOWARD EVENING.

TUESDAY...VFR WITH INCREASING HIGH CLOUDS.

&&

.MARINE...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /THROUGH TONIGHT/...HIGH CONFIDENCE.

TODAY...WINDS AND SEAS REMAIN BELOW SMALL CRAFT CRITERIA. WINDS
WILL VEER TO E-NE DURING THE DAY AND BEGIN TO PICK UP. GUSTS UP TO
20 KT REACH THE SOUTHERN OUTER WATERS BY LATE IN THE DAY. SEAS
REMAIN BELOW 5 FT.

TONIGHT...E-NE WINDS INCREASE WITH GUSTS UP TO 25-30 KT. SMALL
CRAFTS REMAIN IN EFFECT FOR MOST OF THE WATERS...BUT NOT QUITE
THERE FOR BOSTON HARBOR AND MASS/IPSWICH BAYS. SEAS WILL ALSO
BUILD ESPECIALLY ON THE SOUTHERN OPEN WATERS DURING THE NIGHT.

OUTLOOK...SATURDAY THROUGH TUESDAY...MODERATE CONFIDENCE.

SATURDAY...STRONG POTENTIAL FOR HIGH END GALES...WITH LOW
POTENTIAL FOR STORM FORCE WINDS. ON THE OUTER WATERS...EXPECT
GUSTS TO AT LEAST 45 KNOTS.

EXPECT RAIN WITH INCREASING NORTHEAST WINDS. GALE FORCE GUSTS
EXPECTED ON MOST OF THE WATERS. RIGHT ON THE EDGE OF GALE FORCE
WINDS IN BOSTON HARBOR AND NARRAGANSETT BAY. GALE WATCHES POSTED
FOR ALL WATERS. KEPT IT SIMPLE FOR NOW...BUT WILL DEFINITELY NEED
TO REFINE THE TIMING FOR THE NEAR SHORE WATERS WITH LATER
FORECASTS.

SUNDAY...RAIN MOVES OFF TO THE EAST. WINDS SHIFT NORTHWEST WITH
GALE FORCE GUSTS UP TO 45 KNOTS. EXPECTING THESE WINDS TO DIMINISH
BELOW GALE FORCE SUNDAY NIGHT. WITH THE WIND SHIFT...ROUGH SEAS
WILL TRANSITION FARTHER OFFSHORE WITH DIMINISHING SEAS CLOSER TO
SHORE. GALE WARNINGS WILL LIKELY LINGER INTO THE EVENING HOURS.

MONDAY...GUSTY NORTHWEST WINDS WITH WIND GUSTS APPROACHING GALE
FORCE AGAIN DURING THE DAY. WINDS DIMINISH TOWARD EVENING. SEAS
WILL LINGER AT 5-9 FEET...ESPECIALLY ON THE OUTER WATERS. SMALL
CRAFT ADVISORY IS LIKELY...LOW END CHANCE THAT GALES MAY BE NEEDED
ON SOME OF THE WATERS.

TUESDAY...WINDS AND SEAS SHOULD REMAIN BELOW SMALL CRAFT ADVISORY
LEVELS.

&&

.TIDES/COASTAL FLOODING...
ASTRONOMICAL HIGH TIDES ARE RATHER LOW SATURDAY EVENING AND AGAIN
EARLY SUNDAY MORNING. HOWEVER...STRONG NORTHERLY WINDS AND HIGH
SEAS WILL HAVE THE POTENTIAL TO RESULT IN MINOR COASTAL FLOODING
AND BEACH EROSION ALONG THE EASTERN MA COAST...PARTICULARLY THE
NORTH SIDE OF CAPE COD AND NANTUCKET HARBOR DURING BOTH HIGH TIDE
CYCLES.

THE MAIN UNCERTAINTY REVOLVES AROUND WHEN AND HOW STRONG THE
WINDS/SEAS WILL GET. THE MODELS SEEM TO BE SHOWING TWO PULSES OF
WIND WITH TWO WAVES OF LOW PRESSURE. THE FIRST ONE APPEARS TO BE
SATURDAY EVENING WITH THE SECOND ONE SUNDAY MORNING. THE POTENTIAL
CONTINUES FOR WIND GUSTS UP TO 50 KNOTS AND SEAS BUILDING TO 20
FEET ACROSS THE OPEN WATERS EAST OF MASSACHUSETTS. WILL HAVE TO
WAIT AND SEE HOW THE MODELS TREND...BUT STILL FEEL BOTH HIGH TIDE
CYCLES ARE AT RISK WITH A 1 TO 2 FOOT STORM SURGE.

AREAS OF GREATEST CONCERN APPEAR TO BE THE NORTH SIDE OF CAPE
COD...SUCH AS SANDWICH...BARNSTABLE...DENNIS...BREWSTER AND
POSSIBLY EASTHAM. OTHER TYPICAL HOT SPOTS WILL BE SALISBURY AND
PLUM ISLAND...HULL...SCITUATE AND PERHAPS SANDWICH HARBOR AND
NANTUCKET HARBOR. AGAIN...THE MAIN CONCERNS WILL BE MINOR COASTAL
FLOODING AS WELL AS BEACH EROSION.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...GALE WATCH FROM SATURDAY MORNING THROUGH LATE SUNDAY NIGHT FOR
     ANZ230>237-250-251-254>256.
     SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 6 AM EDT
     SATURDAY FOR ANZ231>234-250.
     SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 6 AM EDT
     SATURDAY FOR ANZ235-237-254>256.

&&

SYNOPSIS...WTB/EVT
NEAR TERM...BELK/EVT
SHORT TERM...EVT
LONG TERM...WTB
AVIATION...WTB/EVT
MARINE...WTB/EVT
TIDES/COASTAL FLOODING...STAFF
Hazardous weather outlook, Oct 31, 4:57 AM EDT, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
457 AM EDT FRI OCT 31 2014

CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-010900-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
457 AM EDT FRI OCT 31 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL
OF MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...SOUTHERN NEW HAMPSHIRE
AND RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

COASTAL LOW PRESSURE WILL AFFECT SOUTHERN NEW ENGLAND SATURDAY AND
SUNDAY. THE HIGHEST CONCERN IS FOR A PERIOD OF STRONG WINDS FROM
SATURDAY AFTERNOON THROUGH SUNDAY. NORTHEAST WINDS SATURDAY
AFTERNOON WILL SHIFT THROUGH NORTH SATURDAY NIGHT TO NORTHWEST ON
SUNDAY. THESE WINDS MAY GUST 40 TO 50 MPH WITH POTENTIAL FOR WIND
GUSTS UP TO 60 MPH ACROSS CAPE COD AND NANTUCKET. MANY TREES STILL
HAVE AT LEAST SOME LEAVES ON THEM...SO THE RISK FOR TREE DAMAGE
AND ISOLATED POWER OUTAGES WILL BE ENHANCED. WIND ADVISORIES ARE
MOST LIKELY...BUT CANNOT DISMISS THE POTENTIAL FOR HIGH WIND
WARNINGS ACROSS CAPE COD AND NANTUCKET.

THERE IS AT LEAST A LOW PROBABILITY FOR MINOR COASTAL FLOODING
AND BEACH EROSION DURING THE EARLY SUNDAY MORNING HIGH TIDE ALONG
THE EASTERN MASSACHUSETTS COAST...AS WELL AS NANTUCKET. SOME OF
THE HOT SPOTS WOULD BE SALISBURY AND PLUM ISLAND ON THE NORTH
SHORE...HULL AND SCITUATE ON THE SOUTH SHORE...AND SANDWICH HARBOR
AND NANTUCKET HARBOR.

THERE IS A SMALL CHANCE OF SNOW SATURDAY NIGHT OR EARLY SUNDAY AS
THE PRECIPITATION ENDS. ANY ACCUMULATIONS WILL BE LIGHT. THE MOST
LIKELY AREAS TO BE AFFECTED WOULD BE THE HIGHER ELEVATIONS OF
WESTERN MASSACHUSETTS...THE MONADNOCKS...AND THE WORCESTER HILLS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-010900-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
457 AM EDT FRI OCT 31 2014

...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH LATE SUNDAY
NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE
ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

THERE IS HIGH PROBABILITY OF GALE FORCE WIND GUSTS LATE SATURDAY
INTO SUNDAY ACROSS MOST OF THE WATERS. THERE IS A MODERATE
PROBABILITY FOR A PERIOD OF STORM FORCE WIND GUSTS AND SEAS UP TO
20 FEET ACROSS THE OUTER COASTAL WATERS EAST OF MASSACHUSETTS.

WIND GUSTS MAY APPROACH GALE FORCE AGAIN DURING THE DAY MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 31, 4:42 AM EDTGale WatchBOX5 hr
Oct 31, 9:47 AM EDTCoastal Flood WatchBOXBarnstable, Essex, Nantucket, Norfolk, Plymouth, Suffolk30 hr
Oct 31, 9:52 AM EDTHigh Wind WatchBOXBarnstable, Bristol, Dukes, Essex, Middlesex, Nantucket and 3 more18 hr
Oct 31, 3:42 PM EDTStorm WarningBOX51 hr
Oct 31, 3:50 PM EDTHigh Wind WarningBOXBarnstable, Dukes, Essex, Nantucket, Norfolk, Plymouth51 hr

Nearby

Storm Watches in Massachusetts, 2014Every storm watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.